Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 107, NWS Omaha, NE

July 10, 20217 counties in Nebraska; Fremont County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Jul 10, 2021, 12:44 AM CDT for 7 counties in Nebraska; Fremont County, Iowa. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2021, 12:44 AM CDT (05:44 UTC)
Expired
Jul 10, 2021, 1:45 AM CDT
In force
61 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
75.0 mph

Counties Fremont County, IA, Cass County, NE, Gage County, NE, Johnson County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE

The radar

The Omaha radar (KOAX), 109 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 12:46 AM CDTTSTM WND DMGUnion, NEPUBLIC REPORTED SEVERAL POWER POLES DOWN, ROOF BLOWN OFF A BARN, AND CAMPER BLOWN OVER AND HEAVILY DAMAGED.
Jul 10, 12:48 AM CDTTSTM WND DMG4 Sse Murray, NEGRAIN BINS SIGNIFICANTLY DAMAGED BETWEEN UNION AND MURRAY.
Jul 10, 1:00 AM CDTTSTM WND GST 604 Sw Cook, NE
Jul 10, 1:14 AM CDTTSTM WND DMGNemaha, NEREPORT OF NUMEROUS TREES DOWN AND POWER OUTAGES ACROSS THE COUNTY. PROPERTY DAMAGE FROM TREES TO GARAGES AND VEHICLES.
Jul 10, 1:38 AM CDTTSTM WND GST 771 Nne Falls City, NEFALLS CITY AIRPORT MEASURED A PEAK WIND GUST OF 77 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 9:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2021-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2021-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2603 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

626 
WUUS53 KOAX 100544
SVROAX
IAC071-NEC025-067-097-127-131-133-147-100645-
/O.NEW.KOAX.SV.W.0107.210710T0544Z-210710T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
1244 AM CDT Sat Jul 10 2021

The National Weather Service in Omaha has issued a

* Severe Thunderstorm Warning for...
  West central Fremont County in southwestern Iowa...
  Johnson County in southeastern Nebraska...
  Nemaha County in southeastern Nebraska...
  Otoe County in southeastern Nebraska...
  Richardson County in southeastern Nebraska...
  Pawnee County in southeastern Nebraska...
  East central Gage County in southeastern Nebraska...
  Southern Cass County in southeastern Nebraska...

* Until 145 AM CDT.

* At 1243 AM CDT, severe thunderstorms were located along a line
  extending from near Nehawka to near Palmyra, moving south at 55
  mph.

  HAZARD...75 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Falls City, Nebraska City, Plattsmouth, Auburn, Syracuse, Tecumseh,
  Weeping Water, Pawnee City, Humboldt, Peru, Elmwood, Palmyra,
  Sterling, Murray, Johnson, Cook, Unadilla, Table Rock, Avoca and
  Talmage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! 

&&

LAT...LON 4002 9648 4082 9646 4101 9587 4098 9584
      4093 9585 4090 9582 4067 9584 4066 9579
      4058 9576 4053 9577 4052 9574 4043 9566
      4031 9566 4024 9549 4018 9548 4011 9539
      4004 9542 4003 9536 4000 9531
TIME...MOT...LOC 0543Z 339DEG 47KT 4087 9596 4066 9637 

HAIL...0.75IN
WIND...75MPH
 
$$

DeWald
5 follow-up statements
829 
WWUS53 KOAX 100603
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
103 AM CDT Sat Jul 10 2021

NEC067-100612-
/O.CAN.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Gage NE-
103 AM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GAGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Iowa...and southeastern Nebraska.

LAT...LON 4002 9647 4053 9637 4082 9646 4101 9587
      4098 9584 4093 9585 4090 9582 4067 9584
      4066 9579 4058 9576 4053 9577 4043 9566
      4031 9566 4024 9549 4018 9548 4011 9539
      4004 9542 4000 9531
TIME...MOT...LOC 0602Z 339DEG 47KT 4066 9585 4045 9626 

$$

IAC071-NEC025-097-127-131-133-147-100645-
/O.CON.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Fremont IA-Johnson NE-Nemaha NE-Otoe NE-Richardson NE-Pawnee NE-
Cass NE-
103 AM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR WEST CENTRAL FREMONT...JOHNSON...NEMAHA...OTOE...RICHARDSON...
PAWNEE AND SOUTHERN CASS COUNTIES...

At 102 AM CDT, severe thunderstorms were located along a line
extending from Nebraska City to 6 miles east of Sterling, moving
south at 55 mph.

HAZARD...75 mph wind gusts.

SOURCE...Public.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Falls City, Nebraska City, Plattsmouth, Auburn, Syracuse, Tecumseh,
Weeping Water, Pawnee City, Humboldt, Peru, Elmwood, Palmyra,
Sterling, Murray, Johnson, Cook, Unadilla, Table Rock, Avoca and
Talmage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 4002 9647 4053 9637 4082 9646 4101 9587
      4098 9584 4093 9585 4090 9582 4067 9584
      4066 9579 4058 9576 4053 9577 4043 9566
      4031 9566 4024 9549 4018 9548 4011 9539
      4004 9542 4000 9531
TIME...MOT...LOC 0602Z 339DEG 47KT 4066 9585 4045 9626 

HAIL...<.75IN
WIND...75MPH
 
$$

DeWald
205 
WWUS53 KOAX 100610
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
110 AM CDT Sat Jul 10 2021

IAC071-NEC025-097-127-131-133-147-100645-
/O.CON.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Fremont IA-Johnson NE-Nemaha NE-Otoe NE-Richardson NE-Pawnee NE-
Cass NE-
110 AM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR WEST CENTRAL FREMONT...EASTERN JOHNSON...NEMAHA...OTOE...
RICHARDSON...EASTERN PAWNEE AND SOUTHERN CASS COUNTIES...

At 110 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Nebraska City to 4 miles northwest of
Johnson, moving southeast at 55 mph.

HAZARD...75 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Falls City, Nebraska City, Auburn, Syracuse, Weeping Water, Pawnee
City, Humboldt, Peru, Elmwood, Murray, Johnson, Cook, Table Rock,
Avoca, Talmage, Union, Nehawka, Verdon, Stella and Shubert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 4002 9623 4040 9615 4086 9633 4098 9584
      4093 9585 4090 9582 4067 9584 4066 9579
      4058 9576 4053 9577 4043 9566 4031 9566
      4024 9549 4018 9548 4011 9539 4004 9542
      4000 9531
TIME...MOT...LOC 0610Z 333DEG 46KT 4058 9581 4044 9608 

HAIL...<.75IN
WIND...75MPH
 
$$

DeWald
222 
WWUS53 KOAX 100619
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
119 AM CDT Sat Jul 10 2021

IAC071-NEC025-100629-
/O.CAN.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Fremont IA-Cass NE-
119 AM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FREMONT AND
SOUTHERN CASS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Iowa...and southeastern Nebraska.

LAT...LON 4002 9606 4035 9603 4078 9624 4078 9586
      4073 9589 4067 9583 4066 9579 4058 9576
      4053 9577 4043 9566 4031 9566 4024 9549
      4018 9548 4011 9539 4004 9542 4000 9531
TIME...MOT...LOC 0619Z 333DEG 46KT 4049 9575 4035 9602 

$$

NEC097-127-131-133-147-100645-
/O.CON.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Johnson NE-Nemaha NE-Otoe NE-Richardson NE-Pawnee NE-
119 AM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHEASTERN JOHNSON...NEMAHA...CENTRAL OTOE...RICHARDSON AND
EASTERN PAWNEE COUNTIES...

At 119 AM CDT, severe thunderstorms were located along a line
extending from Peru to 4 miles south of Johnson, moving southeast at
55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Falls City, Nebraska City, Auburn, Syracuse, Humboldt, Peru, Johnson,
Talmage, Verdon, Stella, Shubert, Lorton, Dunbar, Rulo, Otoe, Nemaha,
Du Bois, Dawson, Brownville and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 4002 9606 4035 9603 4078 9624 4078 9586
      4073 9589 4067 9583 4066 9579 4058 9576
      4053 9577 4043 9566 4031 9566 4024 9549
      4018 9548 4011 9539 4004 9542 4000 9531
TIME...MOT...LOC 0619Z 333DEG 46KT 4049 9575 4035 9602 

HAIL...<.75IN
WIND...70MPH
 
$$

DeWald
019 
WWUS53 KOAX 100631
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
131 AM CDT Sat Jul 10 2021

NEC097-131-133-100640-
/O.CAN.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Johnson NE-Otoe NE-Pawnee NE-
131 AM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON...CENTRAL
OTOE AND EASTERN PAWNEE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Nebraska.

LAT...LON 4002 9601 4007 9601 4034 9573 4024 9549
      4018 9548 4011 9539 4006 9542 4004 9542
      4000 9531
TIME...MOT...LOC 0630Z 339DEG 47KT 4036 9569 4022 9596 

$$

NEC127-147-100645-
/O.CON.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Nemaha NE-Richardson NE-
131 AM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN NEMAHA AND RICHARDSON COUNTIES...

At 130 AM CDT, severe thunderstorms were located along a line
extending from 8 miles east of Auburn to near Humboldt, moving south
at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Falls City, Verdon, Stella, Shubert, Rulo, Dawson, Salem, Preston,
Barada, Indian Cave State Park, The Highway 75 And 8 Junction and
Camp Cornhusker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4002 9601 4007 9601 4034 9573 4024 9549
      4018 9548 4011 9539 4006 9542 4004 9542
      4000 9531
TIME...MOT...LOC 0630Z 339DEG 47KT 4036 9569 4022 9596 

HAIL...<.75IN
WIND...60MPH
 
$$

DeWald
127 
WWUS53 KOAX 100643
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
143 AM CDT Sat Jul 10 2021

NEC127-147-100653-
/O.EXP.KOAX.SV.W.0107.000000T0000Z-210710T0645Z/
Nemaha NE-Richardson NE-
143 AM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEMAHA AND
RICHARDSON COUNTIES WILL EXPIRE AT 145 AM CDT...
    
The storms which prompted the warning were moving out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Nebraska.

LAT...LON 4002 9601 4007 9601 4034 9573 4024 9549
      4018 9548 4011 9539 4006 9542 4004 9542
      4000 9531
TIME...MOT...LOC 0643Z 339DEG 47KT 4023 9563 4009 9590 

$$

DeWald

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:37 AM CDT, 7 minutes earlier.

Area forecast discussion, Jul 10, 12:37 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1237 AM CDT Sat Jul 10 2021

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 335 PM CDT Fri Jul 9 2021

Things starting to maybe become a little more clear on how things
will pan out this afternoon/evening, but some key questions still
remain: 1. Where will the warm front set up? 2. Will forcing be
strong enough to break the fairly stout cap over the area (per the
KOAX 19Z sounding)? As of around 2:30 PM, radar/satellite/surface
obs show the warm front from roughly Tekamah, NE, eastward to
near Carroll, IA, and south/southeastward toward Creston, IA.
Difficult to say how much farther northeastward it makes it, as
outflow from a significant hail-producing storm that moved through
the Des Moines metro area could slow its progress a fair amount.
As far as forcing, could see some enhanced convergence with that
outflow, but may need to end up waiting for a strengthening low
level jet early this evening to get anything to go, which seems to
be the idea held by the CAMs, and those still have very little,
if anything, that initiates in the forecast area. That said, if
something does get going, plenty of instability with just over
3000 J/kg of MUCAPE per the KOAX 19Z sounding, and decent shear
would suggest supercells capable of all hazards, especially right
near the warm front where low level shear is likely enhanced. So
while severe storms aren't particularly likely in the forecast
area early this evening, still worth keeping a close eye on, as
potential is there.

Higher confidence that the greater severe weather risk will be
overnight as convection currently going up in SE WY into the NE
panhandle is expected to congeal into an MCS and move eastward
into the area toward 11 PM. Expect a damaging wind and hail threat
with those storms, as plenty of instability will remain in place
overnight. One question with regarding those storms will be cold
pool maintenance, as RAP guidance suggests 0-3 km shear values
generally less than 30 kts ahead of the line, but still should be
sufficient for at least some level of organization.

Main severe storm threat should exit the area by 5 AM or so, but
expect scattered showers and storms to persist through Saturday as
a mid/upper level trough currently over Montana digs into the
area and eventually cuts off. In addition to precip, this will
bring much cooler weather, with highs in the 70s for many both
Saturday and Sunday. Latest guidance suggests the low may stick
around the area a little bit longer than previously thought, which
could lead to continued showers and storms into at least Sunday,
so increased precip chances a bit through the Sunday morning
hours. May end up needing to go higher and possibly into Monday in
future forecasts.

Low should eventually push off toward the Great Lakes, bringing a
return to the mid and upper 80s by Tuesday. However, another bit
of shortwave energy and cold front look to slide through sometime
Tuesday night into Thursday bringing our next chance at precip,
though still some differences on exact timing.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1227 AM CDT Sat Jul 10 2021

Ongoing thunderstorms at KOMA and KLNK will push through in the
first hour of the TAF cycle. Periods of showers and a few
thunderstorms are expected through much of the TAF cycle leaving
MVFR to IFR conditions through much of the period.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...CA
AVIATION...Kern
Hazardous weather outlook, Jul 9, 3:43 PM CDT, 9 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
343 PM CDT Fri Jul 9 2021

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-101200-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
343 PM CDT Fri Jul 9 2021

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Saturday

Though not likely, a few strong to severe thunderstorms could
develop across extreme southeast Nebraska and southwest Iowa late
this afternoon into this evening. Any storms that do develop in
this area will be capable of producing large hail and damaging
winds. A few tornadoes would also be possible.

A more widespread severe weather episode is possible across
portions of the area later this evening. Strong to severe
thunderstorms are expected to develop across central Nebraska and
spread east through the area from around 10 PM through the early
morning hours Saturday. Large hail and damaging winds will be the
primary hazards with these storms.

Scattered thunderstorms are possible Saturday however severe
storms are not expected.

.DAYS TWO THROUGH SEVEN...Saturday night through Friday

Some lingering non-severe storms are possible into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across portions of southeast
Nebraska and southwest Iowa this evening.

In the hours before

Local storm report, Jul 10, 12:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1232 AM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     TSTM WND GST     7 ENE OMAHA             41.30N 95.89W
07/10/2021  M75 MPH          DOUGLAS            NE   ASOS

&&

PF
Local storm report, Jul 10, 12:33 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1233 AM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND GST     1 N FIRTH               40.55N 96.60W
07/10/2021  M59 MPH          LANCASTER          NE   PUBLIC

&&

TSN
Local storm report, Jul 10, 12:36 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1236 AM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND GST     11 ESE HANCOCK          41.32N 95.18W
07/10/2021  M61 MPH          POTTAWATTAMIE      IA   UNKNOWN

            IOWA MESONET SITE.

&&

TSN
Local storm report, Jul 10, 12:39 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1239 AM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FUNNEL CLOUD     BURCHARD                40.15N 96.35W
07/10/2021                   PAWNEE             NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A FUNNEL CLOUD.

&&

PF
Local storm report, Jul 10, 12:41 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1241 AM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     TSTM WND GST     4 NNW OMAHA             41.26N 95.94W
07/10/2021  M78 MPH          DOUGLAS            NE   PUBLIC

&&

TSN
Local storm report, Jul 10, 12:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1242 AM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     2 SSW PAPILLION         41.13N 96.06W
07/10/2021                   SARPY              NE   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

PF

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:30 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce45 min
Jul 9, 9:50 PM CDTSpecial Weather StatementOAXAntelope, Boone10 min
Jul 9, 10:12 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Madison, Pierce, Stanton and 1 more48 min
Jul 9, 10:15 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte45 min
Jul 9, 10:52 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston38 min
Jul 9, 10:56 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders64 min
Jul 9, 11:00 PM CDTSevere Thunderstorm WarningOAXCuming, Madison, Pierce, Stanton, Wayne45 min
Jul 9, 11:19 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge41 min
Jul 9, 11:26 PM CDTSevere Thunderstorm WarningOAXButler, Gage, Lancaster, Saline, Saunders, Seward64 min
Jul 9, 11:38 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Saunders, Washington52 min
Jul 9, 11:41 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Cuming, Dodge, Platte, Saunders and 1 more49 min
Jul 9, 11:46 PM CDTSevere Thunderstorm WarningOAXJefferson44 min
Jul 9, 11:55 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Gage, Johnson, Lancaster, Otoe and 2 more65 min
Jul 10, 12:11 AM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee49 min
Jul 10, 12:26 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington19 min
Jul 10, 12:40 AM CDTSevere Thunderstorm WarningOAXOtoe50 min
Jul 10, 12:42 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington18 min
Jul 10, 1:31 PM CDTSpecial Weather StatementOAXDodge, Douglas, Sarpy, Saunders, Washington74 min
Jul 10, 1:56 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Sarpy, Saunders, Washington64 min
Jul 10, 4:18 PM CDTSpecial Weather StatementOAXPawnee, Richardson27 min
Jul 9, 11:02 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby29 min
Jul 9, 11:30 PM CDTSevere Thunderstorm WarningOAXHarrison, Mills, Montgomery, Pottawattamie, Shelby45 min
Jul 10, 12:13 AM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie47 min
Jul 10, 2:18 PM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2021Severe Thunderstorm Warnings in Iowa, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.